# SDR GLBA20111028G

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,793 hours, 30,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 12038745001
- Condition: Broken
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE CABIN DOOR STAIRS DID NOT FULLY RETRACT WHEN DOOR IS CLOSED.  MX REPLACED THE HINGE COVER OPS CHECKED GOOD.
